# SDR CA970429008

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D3A34C402
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G90DFA10
- Condition: Out Of Specs
- Location: Prop
- Part time: 572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE BLADE PITCH DISTRIBUTION OUT OF SPECIFICATIONS.
